Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On some determinantal inequalities


Author: David Carlson
Journal: Proc. Amer. Math. Soc. 19 (1968), 462-466
MSC: Primary 15.50
DOI: https://doi.org/10.1090/S0002-9939-1968-0225801-6
MathSciNet review: 0225801
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] David Carlson, Weakly sign-symmetric matrices and some determinantal inequalities, Colloq. Math. 17 (1967), 123-127. MR 0212041 (35:2916)
  • [2] Ky Fan, Inequalities for $ M$-matrices, Proc. Konig Nederl. Akad. Wetensch. Amsterdam Ser. A 67 (1964), 602-610. MR 0170898 (30:1133)
  • [3] -, Note on $ M$-matrices, Quart. J. Math. Oxford (2) 11 (1960), 43-49. MR 0117242 (22:8024)
  • [4] -, Some matrix inequalities, Abh. Math. Sem. Univ. Hamburg 29 (1966), 185-196. MR 0212040 (35:2915)
  • [5] F. R. Gantmacher, The theory of matrices, Chelsea, New York, 1959.
  • [6] Marvin Marcus, Matrix applications of a quadratic identity for decomposable symmetrized tensors, Bull. Amer. Math. Soc. 71 (1965), 360-364. MR 0175924 (31:200)
  • [7] Alexander Ostrowski, Über die Determinanten mit überwiegender Hauptdiagonale, Comment. Math. Helv. 10 (1937), 69-96. MR 1509568
  • [8] Ky Fan, An inequality for subadditive functions on a distributive lattice, Linear Algebra Appl. (to appear). MR 0224517 (37:116)
  • [9] -, Subadditive functions on a distributive lattice and an extension of Szász's inequality, J. Math. Anal. Appl. (to appear).
  • [10] Marvin Marcus and Henryk Minc, Generalized matrix functions, Trans. Amer. Math. Soc. 116 (1965), 316-329. MR 0194445 (33:2655)
  • [11] Marvin Marcus and George Soules, Some inequalities for combinatorial matrix functions, J. Combinatorial Theory 2 (1967), 145-163. MR 0209302 (35:200)
  • [12] O. Szász, Über eine Verallgemeinerung des Hadamardschen Determinantensatzes, Monatsh. Math. Phys. 28 (1917), 253-257. MR 1548909

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.50

Retrieve articles in all journals with MSC: 15.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225801-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society